# SDR CHQA20130621224

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 19,804 hours, 17,485 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,594 hours, 23,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT FLOOR PROXIMITY STRIP ON THE LFT SIDE OF THE ACFT NEAREST THE LAVATORY WAS FOUND TO BE INOPERATIVE.  MX REPLACED LIGHT AND OPS CHECKED GOOD.  NO FURTHER DEFECTS HAVE BEEN NOTED.
